# SDR REXA2017051600607

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 26,624 hours, 24,064 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Safety Wire
- Condition: Broken
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER BOTTLE SAFETY WIRE BROKEN.  WATER FIRE EXTINGUISHER BOTTLE REMOVED AND REPLACED IAW AMM 26-23-01.
